Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Acid reflux,urine infection and abdominal pain - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   i have been diagnosed with acid reflux and given medication to treat it which is working. a few weeks ago i had a viral infection and later was believed to have a urine infection. i was given ceflex to treat it and it seem to bloat me up so i returned to my doctor who took me off of it and now i cant eat certain foods until my intestines stop swelling and thats coming along fine (currently 2 weeks in) tends to play up when i eat fried foods and foods with alot of dairy and fat. now i seem to get the ocasional mild pain in my lower ab and a few times a stinging pain on the left side of my abdomin near my belly button when i pee almost starting up and following my pee down. i'm freaking out and wanting to make sure i dont have cancer symptoms or anything. i've had no blood tests, i urinate regularly and my bowl movements are regular. although sometimes since the initial viral infection i only poo a little. help me!
Doctor :   Hi
Doctor :   Let me read the query.
User :   thanks
Doctor :   May I know your age and gender/
User :   male 25
Doctor :   Are your symptoms seen since one week alone or did you have similar symptoms in the past?
Doctor :   Did you have fever along with the symptoms/
Doctor :   Do you have a burning sensation along with the pain?
User :   no fever. like i said a few weeks ago i had a viral infection. from there it was believed i may have a urine infection as it stung when i peed a couple of times while working one day i was given the ceflex that night and felt very bloated in my guts around the belly button intestine area. went back to my doctor and he told me to stop taking the ceflex and gave me something else (cant remember the name) which i took for 10 days and seemed to get better. last friday (one week and one day from initial bloating and reflux) i have pancakes and the next morining same thing, felt bloated, sick, reflux flarred up again so i went back and my doctor gave me pariet (which was the drug i had a 10 day cycle of last time) and today i'm feeling a little better but yeah got the stinging pains when i peed a couple of times.
User :   burning sensation? where? just along the chest because of the reflux
Doctor :   No, I meant do you have burning sensation while you pass urine?
Doctor :   Or do you notice any blood stain in the urine?
Doctor :   Are you there?
User :   no blood no burning
User :   sorry at work
Doctor :   Ok
Doctor :   Let me explain to you.
Doctor :   There are 2 possible explanation why you have this pain
Doctor :   1. the pain could be an intestinal cramps
Doctor :   secondary to the gut problems you had
Doctor :   2. The pain could be an ureteric colic - which can occur either due to an active urine infection or a renal stone.
User :   so not cancer and not death then
Doctor :   Since I cannot physically examine you, I cannot predict which among the above 2 are the cause.
Doctor :   No, it is definitely not suggestive of or even close to the symptoms of cancer.
User :   thanks i feel better i'll get checked out again
Doctor :   Do you have any other query?
Doctor :   It seems you have moved out of the chat window. Please log in back if you have medical queries
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor